# SDR YENA200531

- Difficulty date: May 20, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 11,872 hours, 4,287 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR THROUGHOUT CABIN JUST PRIOR TO DESCENT. COULD ODOR ON FLIGHT DECK ALSO. TURNED OFF TV'S, BEGAN DESCENT, ODOR WENT AWAY.  PERFORMED INSPECTION IAW TSM 24-00-00-810-823, 71-00-00-810-801 EXCEPT FOR STEP 3, AND 26-15-00-810-804. NO DEFECTS NOTED. REPLACED OZONE FILTERS IAW AMM 21-51-41-000-001, REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41-000-001, NO EVIDENCE OF OIL, FUEL OR HYDRAULIC LEAK NOTED FROM ENGINES OR APU, RAN ENGINES, APU AND ALL PACKS. NO BURNING/ELECTRICAL ODOR NOTED. PERFORMED JB INFO NOTICE 2004-TO23TR NO EVIDENCE OF SYS BEING COMPROMISED, NO FAULTS FOUND.
